# SDR SWAA2018042721437

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 45,100 hours, 21,464 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010390
- Part serial: BB459006
- Condition: Cracked
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE NR 10 WAS FOUND CRACKED AT CONVEX SIDE.  R & R THE FAN BLADE IAW MM.
